# SDR FDEA202001300242

- Difficulty date: January 30, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB71284
- Condition: Cracked
- Location: Slat Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING #1 SLAT CRUISE PERFORMANCE FAIRING RIB CRACKED AT XIS 150.7474. RIGHT HAND WING #1 SLAT CRUISE PERFORMANCE FAIRING RIB AT XIS 150.7474 REPAIR   CARRIED OUT AS PER EA: 1-5750-T0352236 P1. TITEL: WINGS Ï¿½ FLIGHT SURFACE Ï¿½ RH   WING -  #1 SLAT ASSY Ï¿½ SLAT - TO FUSLAGE FILLER ASSY Ï¿½ XIS 150.7474 CANTED RIB   FOUND CRACKED AT EXISTING B/P RETAINER LOCATION. REPAIR CLASSIFIED AS MINOR PER   GMM 6-2-100.
